Advertisement

Einschliessung der Lösungen von Systemen Gewöhnlicher Differentialgleichungen

  • Peter Volkmann
Part of the International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Série Internationale D’Analyse Numérique book series (ISNM, volume 71)

Abstract

Consider in RN the initial value problem (+) u(0) = a, u′ = f(t,u) (0 ≤ t ≤ T), where the right hand side of the differential equation satisfies an appropriate uniqueness condition. Then functions vn, wn can be constructed, approximating the solution u from below and from above, respectively. As a consequence one gets convergence of successive approximations for (+).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    E.A. Coddington und N. Levinson, Uniqueness and the convergence of successive approximations. J. Indian Math. Soc. 16 (1952), 75–81.Google Scholar
  2. 2.
    N.S. Kurpel’ und B.A. Šuvar, Dvustoronnie operatornye neravenstva i ih primenenija. Naukova Dumka, Kiev, 1980.Google Scholar
  3. 3.
    M. Nagumo, Eine hinreichende Bedingung für die Unität der Lösung von Differentialgleichungen erster Ordnung. Japan. J. Math. 3 1926), 107–112.Google Scholar
  4. 4.
    J. Schröder, Operator Inequalities. Academic Press, New York et al., 1980.Google Scholar
  5. 5.
    P. Volkmann (P. Fol’kmann), Zametka ob integral’nyh nera-venstvah tipa Vol’terra. Ukrain. Mat. Žurn. 36 1984), 393–395.Google Scholar
  6. 6.
    W. Walter, Ober sukzessive Approximation bei Volterra-Inte-gralgleichungen in mehreren Veränderlichen. Ann. Acad. Sci. Fennicae, Ser. AI, Nr. 345 (1965), 32 Seiten.Google Scholar

Copyright information

© Springer Basel AG 1984

Authors and Affiliations

  • Peter Volkmann
    • 1
  1. 1.Mathematisches Institut IUniversität KarlsruheKarlsruhe 1Westdeutschland

Personalised recommendations